# SDR HNAA2024082700656

- Difficulty date: August 23, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 46,636 hours, 42,232 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK AND F/A EMERGENCY LIGHT CAME ON COMMANDED DURING PUSHBACK WITH EMERGENCY LIGHT SWITCH IN ARMED POSITION.
